# SDR FDEA201401070061

- Difficulty date: January 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7,  LBL 62 - 64 FLOORBEAM UPPER TEE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 110.  FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 REV 110. FLOORBEAM TEE REMOVED RBL 70 - LBL 70 IAW SRM 51-40-02 REV 111.  NEW TEE FABRICATED IAW DWG 141N5123 SHT 1 REV A & INSTALLED IAW DWG 141N5113 SHT 1 REV F.   REPAIR CLASSIFIED AS MAJOR.
